# SDR ERYAFL288

- Difficulty date: February 22, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N168ET
- Make and model: Beech B300
- Aircraft serial: FL288
- Aircraft time: 129 hours, 140 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Part serial: 3070
- Condition: Failed
- Location: Flap
- Part time: 129 hours, 140 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO HAYWARD, UNABLE TO EXTEND FLAPS.  REPLACED FLAP MOTOR (P/N 100-384040), (S/N 3070) WITH (S/N 2536) NEW COMPONENT.  PERFORMED RIGGING AND OPERATIONAL CHECKS.  NO MALFUNCTIONS OR DEFECTS NOTED.
